# SDR DALA1125630934

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 59,214 hours, 45,116 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Melted
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A STRONG ODOR WAS DETECTED COMING FROM THE FIRST CLASS GALLEY STORAGE AREA. FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED.  MX FOUND A FWD GALLEY STORAGE LIGHT FIXTURE SOCKET MELTED AND CHARRED.  THE FIXTURE WAS REMOVED, WIRES WERE STOWED, AND THE CIRCUIT BREAKER WAS DEACTIVATED.  DEFERRED AND PLACARD.
